# SDR UPS08853870

- Difficulty date: October 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR AT STA BS 8 L32R L33.5R HAS ONLY 2 ROWS OF RIVETS SRM CALLS FOR 3.  REPAIRED AS IAW 53-2-1 FIG 7.
